Two theorems on trigonometrical series.

И. Марцинкевич; А. Зигмунд

Matematiceskij sbornik

  • Volume: 44, Issue: 4, page 733-738
  • ISSN: 0368-8666

How to cite


Марцинкевич, И., and Зигмунд, А.. "Two theorems on trigonometrical series.." Matematiceskij sbornik 44.4 733-738. <>.

author = {Марцинкевич, И., Зигмунд, А.},
journal = {Matematiceskij sbornik},
keywords = {Series},
language = {eng},
number = {4},
pages = {733-738},
publisher = {Tipogr. Lissnera i Sobko},
title = {Two theorems on trigonometrical series.},
url = {},
volume = {44},

AU - Марцинкевич, И.
AU - Зигмунд, А.
TI - Two theorems on trigonometrical series.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 44
IS - 4
SP - 733
EP - 738
LA - eng
KW - Series
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.